# SDR SWAA2015051439662

- Difficulty date: May 3, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 67,468 hours, 55,199 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FORE FLAP DELAMINATED AT 36.5" INBD OF OTBD EDGE ON UPPER SURFACE.  REPAIRED FORE FLAP IAW SRM.
